# SDR DALA2017010400043

- Difficulty date: December 27, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORMER STA 954 L29L-L30. BLENDED CORROSION ON FORMER AT STA 954 IAW SRM 53-00-00 FIG 103 .037 REMAINING OF .063 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103 (6784). REPAIRED OUT OF LIMITS AREA IAW SRM 53-00-06 REPAIR 2.
